# SDR USAA2011010490039

- Difficulty date: January 3, 2011
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 7,347 hours, 2,154 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277000
- Part serial: FR1748
- Condition: Low Pressure
- Location: L2 Door
- Part time: 7,347 hours, 2,154 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 302 - CLT - EES - SLIDE 3L CHECK DOOR PRESSURE ON FLIGHT ATTENDANT PANEL.  MAINTENANCE SERVICED 3L DOOR ASSIST BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-22-00-614-002.
